Alert archive / Florida / Special Marine Warnings in 2024
Special Marine Warning 310, NWS Miami, FL
NWS Miami, FL issued this special marine warning at Aug 3, 2024, 7:17 PM EDT. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2024, 7:17 PM EDT (23:17 UTC)
- Expired
- Aug 3, 2024, 8:15 PM EDT
- In force
- 58 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Miami radar (KAMX), 44 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 7:54 PM EDT | MARINE TSTM WIND 53 | 6 Sse Princeton, FL | Mesonet station XTKY Turkey Point reported a wind gust of 53mph at 7:54pm. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 11.3 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 659 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
355
WHUS52 KMFL 032317
SMWMFL
AMZ630-651-671-040015-
/O.NEW.KMFL.MA.W.0310.240803T2317Z-240804T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Miami FL
717 PM EDT Sat Aug 3 2024
The National Weather Service in Miami has issued a
* Special Marine Warning for...
Biscayne Bay...
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM...
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas...
* Until 815 PM EDT.
* At 717 PM EDT, severe thunderstorms capable of producing
waterspouts were located along a line extending from near Barnes
Sound to 8 nm southeast of The Elbow Light to 32 nm east of Floyd's
Wall Northeast, moving north at 50 knots.
HAZARD...Waterspouts and wind gusts 34 knots or greater.
SOURCE...Radar.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous seas. Small craft could be damaged in briefly
higher winds and suddenly higher waves.
* Locations impacted include...
Sunny Isles, Convoy Point, Card Sound, Turkey Point, Key Biscayne,
Biscayne Bay, Pacific Reef, Black Point, Cape Florida, Virginia
Key, Bay Harbor Islands, Soldier Key, Miami Beach, Elliott Key, Bal
Harbour, Triumph Reef, Golden Beach, Surfside, Coral Gables, and
North Bay Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
Report severe weather to the Coast Guard or the National Weather
Service. You can also share your report with NWS Miami on Facebook
and Twitter.
&&
LAT...LON 2513 7996 2532 8025 2535 8027 2529 8033
2531 8039 2534 8039 2538 8035 2551 8037
2570 8030 2577 8022 2598 8016 2596 7970
2563 7914 2509 7926 2460 7954
TIME...MOT...LOC 2317Z 174DEG 52KT 2527 8044 2505 8013 2453 7966
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...>34KTS
$$
HadiWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special marine warning went out at Aug 3, 2:28 PM EDT, 4 hours 49 minutes earlier.
Area forecast discussion, Aug 3, 2:28 PM EDT, 4 hours 49 minutes before
Area Forecast Discussion
National Weather Service Miami FL
228 PM EDT Sat Aug 3 2024
...New LONG TERM...
.SHORT TERM...
(Rest of today through Sunday)
Issued at 1217 PM EDT Sat Aug 3 2024
Tropical Depression Four will cross through NW Cuba and emerge
into the SE GOM this afternoon, which should result in gradual
strengthening of the system through the short term period (with
the system likely becoming Tropical Storm Debbie at some point in
the very near future). Rain bands on the northern fringe of this
system are just approaching southern portions of the area, and
these will continue to lift northwestward this afternoon into the
evening. The main threat with these bands will be gusty
convective winds (as evidence by the numerous 35-45mph observed
gusts so far), and locally heavy rainfall. Late this afternoon and
into the evening/overnight period we will begin to see 0-1km
helicity increase over primarily SW portions of the area which
will result in the threat of an isolated tornado (or waterspout
over the Gulf waters). For more details regarding potential
impacts to South Florida please refer to the latest Hurricane
Local Statement.
The system will slowly push to the north of the area during the
day on Sunday although the moisture tail along the southeastern
flank of the system will still result in scattered to numerous
tropical showers over portions of the area. At present it looks
like the best rain chances will be over the western half of the
area, with somewhat drier conditions over the east coast.
Unfortunately, the seemingly constant threat of heat advisory
conditions for MD/Broward counties will return, particularly if
the drier solution verifies.
&&
.LONG TERM...
(Sunday night through next Friday)
Issued at 225 PM EDT Sat Aug 3 2024
Early Monday, the threat of tropical impacts will decrease,
though coastal areas of Collier County may still experience
occasional wind gusts near tropical storm force. This is partially
dependent on the translational speed of the future tropical
system Debby. A potential slow-down could maintain a strong
onshore flow.
Monday to Wednesday: The forecast for early next week will be
heavily influenced by the tropical system to our north. There
remains significant model and ensemble disparity regarding the
progression of future Debby as it moves across Florida into the
Atlantic. Recent trends suggest Debby may become trapped between
two competing high-pressure systems, inhibiting its forward speed.
Consequently, deep-layer tropical moisture is expected to persist
over much of South Florida, with numerous showers and
thunderstorms likely. Locally heavy rainfall could lead to
flooding, especially in areas already impacted by rain over the
weekend from peripheral rainbands. Probability of Precipitation
(POPs) will be maintained in the 50-70% range, highest over the
western half of the County Warning Area (CWA).
Wednesday Night to Friday Night: Long-range solutions show a fair
consensus in establishing ridging aloft, which will help suppress
deep convection. Any isolated stronger storms will primarily
result from diurnal heating and outflow boundary interactions.
With a progressive southerly flow advecting a warm air mass into
the region and additional mid-level ridging building in the late
long-term period, high temperatures should remain in the low 90s
despite increased cloud cover and elevated rainfall probabilities.
&&
.AVIATION...
(18Z TAFS) Issued at 1217 PM EDT Sat Aug 3 2024
Bands of SHRA/TSRA will rotate across the region today with gusty
SErly winds at times. VFR cigs and conditions will prevail at area
terminals outside of convection with the potential of MVFR and sub-
MVFR cigs in and around SHRA/TSRA convection. Stronger gusts could
be realized as convective bands move directly over terminals. Low
uncertainty as far as timing for convective bands thus short
fused amendments and TEMPOs may be needed if radar trends depict
terminal impacts.
&&
.MARINE...
Issued at 1217 PM EDT Sat Aug 3 2024
Hazardous conditions will continue over all waters today and into
Sunday as Tropical Depression Four moves into the southeastern
Gulf of Mexico. The strongest winds will likely be in the Gulf
waters where tropical storm conditions will be possible, while
high-end (i.e. gusts 30-35kts and seas 7-10 ft) small craft
advisory conditions can be expected across the Atlantic waters.
Additionally stronger gusts can be expected in any
thunderstorms/bands.
&&
.BEACHES...
Issued at 1217 PM EDT Sat Aug 3 2024
As winds increase out of the south southeast, a high risk of rip
currents will remain in place across the Atlantic Coast beaches
throughout the weekend. As winds shift and become more south
southwest as Tropical Depression Four pushes off to the north, this
will result in a high risk of rip currents over the Gulf Coast
beaches for the second half of the weekend into early next week.
Additionally, minor to moderate coastal flooding may occur along
the Gulf Coast during Sunday's high tide.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 80 91 82 92 / 60 50 40 60
West Kendall 78 90 79 92 / 60 50 40 60
Opa-Locka 80 92 81 93 / 60 50 30 60
Homestead 80 90 80 92 / 60 40 40 50
Fort Lauderdale 80 89 82 92 / 50 50 40 50
N Ft Lauderdale 81 90 82 92 / 60 50 40 50
Pembroke Pines 80 93 80 95 / 50 50 40 60
West Palm Beach 80 92 79 92 / 60 50 30 60
Boca Raton 80 92 80 93 / 60 50 40 50
Naples 78 87 80 90 / 80 90 60 60
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Sunday evening for FLZ063-066>075-168-
172>174.
Tropical Storm Warning for FLZ069-075.
High Rip Current Risk from 8 PM EDT this evening through Monday
evening for FLZ069.
Coastal Flood Advisory from midnight tonight to midnight EDT
Sunday night for FLZ069-075-174.
High Rip Current Risk through Sunday evening for FLZ168-172-173.
High Surf Advisory until 8 AM EDT Sunday for FLZ168-172-173.
AM...Small Craft Advisory from 8 PM this evening to 2 PM EDT Sunday
for AMZ610.
Small Craft Advisory until 8 PM EDT Sunday for AMZ630-650-651-
670-671.
GM...Tropical Storm Warning for GMZ656-657-676.
&&
SHORT TERM...Carr
LONG TERM....Pine
AVIATION...HadiHazardous weather outlook, Aug 3, 5:21 PM EDT, 1 hour 56 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 521 PM EDT Sat Aug 3 2024 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 042130- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 521 PM EDT Sat Aug 3 2024 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Tonight. Tropical Headlines are in effect for portions of South Florida. See latest Hurricane Local Statement (HLS) for more details. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Tropical Headlines are in effect for portions of South Florida. See latest Hurricane Local Statement (HLS) for more details. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami.
In the hours before
Special weather statement, Aug 3, 5:52 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Miami FL
552 PM EDT Sat Aug 3 2024
FLZ067-068-168-032245-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
552 PM EDT Sat Aug 3 2024
...A strong thunderstorm will impact portions of northeastern Palm
Beach County through 645 PM EDT...
At 552 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 7 miles east of North Palm Beach, or 8 miles
east of Riviera Beach, moving northwest at 35 mph.
HAZARD...Wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Palm
Beach, Tequesta, Juno Beach, North Palm Beach, Lake Park, Schall
Circle, Port Of Palm Beach, Juno Ridge, Downtown West Palm Beach,
Mangonia Park, Lakeside Green, Fau North Campus, Philo Farms,
Limestone Creek, Jupiter Farms, and Century Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2673 8004 2670 8005 2672 8017 2696 8021
2696 8014 2697 8014 2697 8009 2696 8008
2682 8005 2683 8006 2680 8004 2683 8004
2680 8003 2677 8003 2680 8005 2678 8005
2670 8003
TIME...MOT...LOC 2152Z 132DEG 33KT 2681 7994
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HadiSpecial weather statement, Aug 3, 6:00 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Miami FL
600 PM EDT Sat Aug 3 2024
FLZ063-066-067-032245-
Hendry FL-Inland Palm Beach County FL-Glades FL-
600 PM EDT Sat Aug 3 2024
...Strong thunderstorms will impact portions of northeastern Hendry,
west central Palm Beach and southwestern Glades Counties through 645
PM EDT...
At 600 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 9 miles west of
Devils Garden to 9 miles southeast of Montura. Movement was northwest
at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Clewiston, Moore Haven, Montura, Port La Belle, Devils Garden,
Ortona, Harlem, and Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2689 8112 2682 8106 2682 8100 2681 8095
2681 8097 2680 8096 2677 8094 2675 8089
2645 8088 2657 8136 2691 8144
TIME...MOT...LOC 2200Z 142DEG 25KT 2663 8129 2656 8096
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
HadiSpecial weather statement, Aug 3, 6:08 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Miami FL
608 PM EDT Sat Aug 3 2024
FLZ075-174-032300-
Mainland Monroe FL-Far South Miami-Dade County FL-
608 PM EDT Sat Aug 3 2024
...Strong thunderstorms will impact portions of southern Mainland
Monroe and southern Miami-Dade Counties through 700 PM EDT...
At 605 PM EDT, National Weather Service meteorologists were tracking
feeder band near Lower Matecumbe Key to 48 miles southeast of Teatable Key
moving was northwest 40 to 45 mph. This feeder band will be moving into
Flamingo area during the 30 minutes to one hour.
HAZARD...Wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.strong thunderstorms along a line extending from
Locations impacted include...
Mahogany Hammock, Flamingo, and Everglades National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2513 8106 2522 8117 2533 8113 2522 8102
2520 8096 2524 8091 2534 8097 2533 8097
2535 8107 2540 8102 2540 8101 2539 8064
2524 8048 2518 8071 2519 8072 2518 8072
2518 8087 2514 8090 2512 8100
TIME...MOT...LOC 2205Z 153DEG 47KT 2491 8072 2430 8025
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Aug 3, 6:14 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Miami FL
614 PM EDT Sat Aug 3 2024
FLZ071>074-173-032300-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
614 PM EDT Sat Aug 3 2024
...Strong thunderstorms will impact portions of northern Miami-Dade
and southern Broward Counties through 700 PM EDT...
At 614 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 7 miles southwest of
Intersection Krome And U.S. 27 to Doral to near Pinecrest. Movement
was northwest at 40 mph.
HAZARD...Wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Miami, Hialeah, Pembroke Pines, Hollywood, Miramar, Davie, Miami
Beach, Plantation, Sunrise, Coral Gables, Key Biscayne, South Miami,
Surfside, Miami Gardens, Kendall, Weston, North Miami, Doral, North
Miami Beach, and Miami Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2577 8013 2582 8018 2581 8019 2578 8018
2577 8015 2576 8014 2577 8019 2576 8019
2574 8015 2574 8021 2572 8015 2567 8016
2574 8023 2561 8035 2573 8052 2591 8062
2615 8063 2614 8036 2608 8022 2584 8012
TIME...MOT...LOC 2214Z 156DEG 34KT 2589 8052 2580 8033 2564 8024
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HadiLocal storm report, Aug 3, 6:34 PM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
634 PM EDT Sat Aug 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM Marine Tstm Wind 1 N Juno Beach 26.89N 80.06W
08/03/2024 M59 MPH AMZ650 FL Mesonet
Mesonet station XJUP Juno Beach Pier
reported a wind gust of 59mph at 6:06pm.
&&
HadiSpecial weather statement, Aug 3, 6:58 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Miami FL
658 PM EDT Sat Aug 3 2024
FLZ073-074-173-032330-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
658 PM EDT Sat Aug 3 2024
...Strong thunderstorms will impact portions of northern Miami-Dade
County through 730 PM EDT...
At 658 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a waterspout over Biscayne
Bay along a line extending from near Key Biscayne to near Turkey
Point. Movement was northwest at 40 mph.
HAZARD...Waterspouts and wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous waters. Gusty winds could knock down tree limbs
and blow around unsecured objects.
Locations impacted include...
Miami, Hialeah, Homestead, Coral Gables, South Miami, Black Point,
Turkey Point, Kendall, The Redland, Doral, Miami Lakes, Hialeah
Gardens, Pinecrest, Miami Springs, Sweetwater, West Miami, Medley,
Westchester, Naranja, and Glenvar Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds can touch down and produce waterspouts. Although
typically weak and short lived, a landfalling waterspout can cause
property damage and serious injury.
&&
LAT...LON 2571 8025 2569 8025 2569 8026 2564 8027
2561 8031 2557 8030 2554 8031 2554 8032
2550 8034 2546 8034 2544 8032 2540 8033
2539 8031 2538 8031 2542 8038 2570 8055
2587 8060 2594 8034 2574 8022
TIME...MOT...LOC 2258Z 155DEG 35KT 2568 8020 2544 8024
WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
HadiThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 8:44 PM EDT | Special Marine Warning | MFL | 46 min | |
| Aug 3, 1:30 AM EDT | Special Marine Warning | MFL | 45 min | |
| Aug 3, 2:52 AM EDT | Coastal Flood Advisory | MFL | Collier, Miami-Dade, Monroe | 62 hr |
| Aug 3, 2:52 AM EDT | High Surf Advisory | MFL | Broward, Collier, Miami-Dade, Palm Beach | 56 hr |
| Aug 3, 3:39 AM EDT | Special Marine Warning | MFL | 66 min | |
| Aug 3, 4:34 AM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 3, 5:11 AM EDT | Special Marine Warning | MFL | 45 min | |
| Aug 3, 5:26 AM EDT | Special Marine Warning | MFL | 34 min | |
| Aug 3, 5:54 AM EDT | Special Marine Warning | MFL | 96 min | |
| Aug 3, 7:16 AM EDT | Special Weather Statement | MFL | Palm Beach | 14 min |
| Aug 3, 7:24 AM EDT | Special Marine Warning | MFL | 66 min | |
| Aug 3, 8:26 AM EDT | Special Marine Warning | MFL | 64 min | |
| Aug 3, 8:50 AM EDT | Special Marine Warning | MFL | 55 min | |
| Aug 3, 9:44 AM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 3, 10:57 AM EDT | Special Marine Warning | MFL | 33 min | |
| Aug 3, 11:14 AM EDT | Special Marine Warning | MFL | 46 min | |
| Aug 3, 11:18 AM EDT | Special Weather Statement | MFL | Palm Beach | 27 min |
| Aug 3, 11:41 AM EDT | Special Marine Warning | MFL | 64 min | |
| Aug 3, 11:53 AM EDT | Special Weather Statement | MFL | Monroe | 52 min |
| Aug 3, 12:03 PM EDT | Special Weather Statement | MFL | Miami-Dade | 57 min |
| Aug 3, 12:41 PM EDT | Special Marine Warning | MFL | 34 min | |
| Aug 3, 12:58 PM EDT | Special Marine Warning | MFL | 47 min | |
| Aug 3, 1:14 PM EDT | Special Weather Statement | MFL | Collier | 46 min |
| Aug 3, 1:18 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| Aug 3, 1:48 PM EDT | Special Weather Statement | MFL | Broward | 27 min |
| Aug 3, 1:57 PM EDT | Special Weather Statement | MFL | Hendry | 48 min |
| Aug 3, 2:06 PM EDT | Special Weather Statement | MFL | Monroe | 39 min |
| Aug 3, 2:17 PM EDT | Special Weather Statement | MFL | Broward | 28 min |
| Aug 3, 2:31 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Hendry | 29 min |
| Aug 3, 2:40 PM EDT | Special Weather Statement | MFL | Collier, Monroe | 50 min |
| Aug 3, 3:05 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 55 min |
| Aug 3, 3:24 PM EDT | Special Weather Statement | MFL | Collier | 66 min |
| Aug 3, 3:26 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Aug 3, 3:40 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 20 min |
| Aug 3, 3:46 PM EDT | Areal Flood Advisory | MFL | Collier | 119 min |
| Aug 3, 3:49 PM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 3, 3:51 PM EDT | Special Marine Warning | MFL | 24 min | |
| Aug 3, 3:53 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 24 min |
| Aug 3, 3:57 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 33 min |
| Aug 3, 4:12 PM EDT | Special Weather Statement | MFL | Glades | 33 min |
| Aug 3, 4:21 PM EDT | Special Marine Warning | MFL | 24 min | |
| Aug 3, 4:29 PM EDT | Special Weather Statement | MFL | Collier | 46 min |
| Aug 3, 4:30 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Aug 3, 4:50 PM EDT | Special Marine Warning | MFL | 40 min | |
| Aug 3, 4:56 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 17 min |
| Aug 3, 5:00 PM EDT | Special Marine Warning | MFL | 60 min | |
| Aug 3, 5:11 PM EDT | Special Marine Warning | MFL | 34 min | |
| Aug 3, 5:17 PM EDT | Special Weather Statement | MFL | Hendry | 28 min |
| Aug 3, 5:19 PM EDT | Special Weather Statement | MFL | Miami-Dade | 26 min |
| Aug 3, 5:27 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 18 min |
| Aug 3, 5:29 PM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 3, 5:36 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 114 min |
| Aug 3, 5:38 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 22 min |
| Aug 3, 5:42 PM EDT | Special Marine Warning | MFL | 48 min | |
| Aug 3, 5:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| Aug 3, 5:52 PM EDT | Special Weather Statement | MFL | Palm Beach | 53 min |
| Aug 3, 5:54 PM EDT | Special Marine Warning | MFL | 66 min | |
| Aug 3, 6:00 PM EDT | Special Weather Statement | MFL | Hendry | 45 min |
| Aug 3, 6:08 PM EDT | Special Marine Warning | MFL | 97 min | |
| Aug 3, 6:08 PM EDT | Special Weather Statement | MFL | Monroe | 52 min |
| Aug 3, 6:13 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Aug 3, 6:14 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Aug 3, 6:27 PM EDT | Special Marine Warning | MFL | 93 min | |
| Aug 3, 6:32 PM EDT | Special Marine Warning | MFL | 43 min | |
| Aug 3, 6:56 PM EDT | Areal Flood Advisory | MFL | Collier | 109 min |
| Aug 3, 6:58 PM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| Aug 3, 7:00 PM EDT | Special Marine Warning | MFL | 60 min | |
| Aug 3, 7:25 PM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Aug 3, 7:42 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 93 min |
| Aug 3, 7:45 PM EDT | Special Weather Statement | MFL | Broward | 15 min |
| Aug 3, 7:55 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 35 min |
| Aug 3, 7:59 PM EDT | Special Marine Warning | MFL | 61 min |
Nearby
Special Marine Warnings in Florida, 2024Every special marine warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.